Couldn't find what you looking for?

TRY OUR SEARCH!

I have a history of drug use, including heroin, mdma, acid, pot, cocaine... etc. I'm now 25 and have been sober 3 years. Starting about 7 months ago I started to experience tiny blackouts. I would be walking and i would black out a step and come to conscientiousness to realize i was confused and didn't know how i stepped when I didn't remember it. Now being the present, i experienced last night, a black out that at first made me see blurry vision, like being in a video game ending on my knees crawling. I stood up and mid step i lost total conscientiousness, and hit my head on the corner of my bath tub causing me a huge black eye and confusion/nausea. The change from blacking out a step to blacking out 5 min has increased rapidly in the past 4 months. I am prescribed 20mg adderall/for ADHD, Cymbalta 60mg/ depression, and Klonapin 1mg/ for REMPTSD at night. The blackouts happen at random times, not specific to night time, or mid day. I am scared that I did some damage to my brain from drug use that is now affecting me. I have no health insurance and am scared. anyone know anything about this?

 

Loading...

Hi Pmiester,

It could be related to your medications.  Cymbalta has side effects like you might pass out and adderrall can cause siezures.  Less likely it may even be a TIA, mini strokes.  High blood pressure is also a side effect of some of these drugs.

You need to see your prescribing doctor about this - ASAP.

Good luck.

 

Reply

Loading...

This was happening before I started taking meds???
Reply

Loading...


It would be a good idea to start off with a compete physical exam. It could be a cardiac problem, possibly low blood pressure. It could also be a neurological disorder.

Without an exam we can only speculate. The problem is that if this continues it is likely to get worse. You may black out and severely injure yourself (or worse).
Reply

Loading...

Any idea what it could bee?
Reply

Loading...


I'd only be guessing.

Like I said before, it may be cardiac related. How's your blood pressure?

Lots of things can cause this. The meds you are on now may be increasing the frequency of the problem but we can't be sure.

You need to see a doctor.
Reply

Loading...